# SDR SWAA2022020453813

- Difficulty date: November 27, 2017
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N462WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32466
- Aircraft time: 47,636 hours, 27,848 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Damaged
- Location: Lh Outbd Aft Fla
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OUTBOARD AFT FLAP; INBOARD TRAILING EDGE HAS DELAM / REPAIREDL L/H OUTBOARD AFT FLAP INBOARD TRAILING EDGE I/A/W SRM 51-70-10-2R-4 PAR 3.D REV 62 'SRM 51-70-10-2R-0 GENERAL REV 63 PER SRM 57-53-01-2R-4 PAR 3. B REV 63; FOUND TO BE SECONDARY STRUCTURE PER SRM 51-00-04-0G-0 GENERAL FIG 2 SHT 1. REV 63.
